# SDR IPXA2016022599917

- Difficulty date: January 3, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE128
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT OTBD FLAP VANE, OTBD LOWER SURFACE HAS AN AREA OF DELAMINATION AS MARKED, OTBD LOWER SURFACE ALSO DELAMINATED DOCUMENTED ON VT-SAA NRC 307433.  REMOVED RT OTBD FLAP VANE, OTBD LOWER SURFACE, AND SENT TO OUTSIDE VENDOR FOR REPAIR.  INSTALLED SERVICEABLE VANE, PN NRC6768-2 IAW AMM 27-50-32-400-801.
